MAUDE Adverse Event Report: MIO¿; INSET II 46/6 PCC BLUE

MIO¿; INSET II 46/6 PCC BLUE
Model Number MMT-941600
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient's mother reported that her son experienced nausea, vomiting and high blood glucose level (33.3 mmol/l) as the patient's site was changed the night before and the cannula was not in the body.Therefore, the patient was admitted to the emergency room and subsequently, in the morning of (b)(6) 2020 at 06:30 am with blood glucose level of 33.3 mmol/l.Moreover, patient had ketones.Further, they removed the cannula at the hospital and found that the cannula was bent, but not in him.The cannula was inserted on butt and he did not feel any leaks.Patient's mother stated that one infusion set they inserted after the hospital, was also bent, the third one was causing blood glucose level to raise but she continued to bolus.Patient's mother removed it on the second day, and it was slightly bent.They had been using solely his upper buttocks for insertion, but due to the incident, patient's mother agreed to use alternate sites for the foreseeable future.Although, patient's blood glucose level remained higher than normal for several days.During hospitalization, he received insulin and intravenous medication (drug name unknown).The patient was released on sunday afternoon.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 46/6 PCC BLUE
MDR Report Key9961705
Report Number3003442380-2020-00243
Device Sequence Number741914
Product Code FPA
UDI-Device Identifier05705244007338
UDI-Public05705244007338
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/01/2022
Device Model NumberMMT-941600
Device Lot Number5277346
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2020
Initial Report FDA Received Date04/15/2020
Patient Sequence Number1